Transactions of the American Mathematical Society Journal Issues Research Articles in Vol. 378, No. 3
February 11, 2025
February 11, 2025
PROVIDENCE, Rhode Island, Feb. 11 -- Transactions of the American Mathematical Society, a peer-reviewed journal that says it features applied mathematics, published research articles on the following topics in its Vol. 378, No. 3 edition.
Here are excerpts of the topics:
* * *
* A dynamical approach to sampling and interpolation in unimodular groups
* A Minkowski type inequality in warped cylinders
* Conservation of Ramsey's t . . .
Here are excerpts of the topics:
* * *
* A dynamical approach to sampling and interpolation in unimodular groups
* A Minkowski type inequality in warped cylinders
* Conservation of Ramsey's t . . .